# SDR SWAA031610

- Difficulty date: July 17, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 26,876 hours, 23,299 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, FWD CARGO FIRE DETECTION LIGHT ILLUMINATED, DISCHARGED BOTTLES.  REMOVED AND REPLACED FOLLOWING, NR 1 AND NR 2 FIRE BOTTLES, CONTROL CABIN FIRE DETECTION PANEL, CARGO FIRE SYSTEM METERING VALVE, FIRE DETECTORS NR 1, NR 2, NR 3 AND NR 4 AND DIVERTER VALVE PER MM.  AWAITING ENGINEERING INVESTIGATION TO DETERMINE ACTUAL CAUSE.
